# SDR ASOA201200650

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 26,327 hours, 19,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 713-763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WALL SEAT TRACK HAS ERRODED HARDWARE AND CORROSION ON SEAT TRACK AT FS 713- 763.  REMOVED AND REPLACED IAW AMM 53-00-49-400-801.
